MathSciNet Relay Station
MathSciNet bibliographic data
MR1703077 14J60 (14D20 14J28)
O'Grady, Kieran G. Desingularized moduli spaces of sheaves on a $K3$. J. Reine Angew. Math. 512 (1999), 49–117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement